# SDR CA100713004

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 2,156 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: MA12401
- Condition: Failed
- Location: Hyd System
- Part time: 1,395 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, HYD LIGHT STAYS ON, BUT HYD PRESSURE SEEMS NORMAL TO THE PILOT WHEN MOVING FLIGHT CONTROLS ON THE GROUND. THE PILOT CYCLES HYD CUTOFF AND HYD TEST SWITCHES, WITH NO CHANGE. THE ENGINE IS SHUTDOWN, ROTOR STOPPED, PRESSURE DECREASED TO ZERO, AND A SECOND START IS PERFORMED WITH SAME RESULT.  HYD PRESSURE SWITCH IS REPLACED BY A NEW ONE.  A START IS CARRIED OUT, LIGHT GOES OFF NORMALLY AT ABOUT NR = 200, AND 30 BARS ON HYD TEST GAUGE, SATISFACTORY. PRESSURE REGULATES NORMALLY AROUND 41 BARS. HYD TESTS PERFORMED BY THE PILOT AND FOUND OK. LEAK CHECK OK.  ACFT RELEASED.
